# SDR HNAA2024050800331

- Difficulty date: May 4, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 52,339 hours, 50,245 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POSSIBLE LIGHTNING STRIKE WITH BURNING ODOR IN CABIN AND FLIGHT DECK AT ABOUT 20K AND ODOR DISAPATED. ALL INSTRUMENTS NORMAL. PERFORMED LIGHTNING STRIKE INSP IAW EMB AMM 05-50-01 DAMAGE FOUND AND DOCUMENTED ON LP 305315 SEQ 2 AND 3, NO OTHER DEFECTS NOTED. NO BURNING SMELL NOTED. ALL SYSTEMS OPS NORMAL.
